# SDR SWIA200617699

- Difficulty date: December 11, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 12,537 hours, 9,707 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FS484 CLIP CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP P/N 601R-31171-9 AT STN 484, RBL 27.0 IAW CRJ 200 REO 601R-53-41-059, REV A.
